Optimal convergence for the implicit space-time discretization of parabolic systems with $p$-structure

Diening L, Ebmeyer C, Růžička M (2007)
SIAM Journal on Numerical Analysis 45(2): 457-472.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Ebmeyer C, Růžička M. Optimal convergence for the implicit space-time discretization of parabolic systems with $p$-structure. SIAM Journal on Numerical Analysis. 2007;45(2):457-472.
Diening, L., Ebmeyer, C., & Růžička, M. (2007). Optimal convergence for the implicit space-time discretization of parabolic systems with $p$-structure. SIAM Journal on Numerical Analysis, 45(2), 457-472. doi:10.1137/05064120X
Diening, L., Ebmeyer, C., and Růžička, M. (2007). Optimal convergence for the implicit space-time discretization of parabolic systems with $p$-structure. SIAM Journal on Numerical Analysis 45, 457-472.
Diening, L., Ebmeyer, C., & Růžička, M., 2007. Optimal convergence for the implicit space-time discretization of parabolic systems with $p$-structure. SIAM Journal on Numerical Analysis, 45(2), p 457-472.
L. Diening, C. Ebmeyer, and M. Růžička, “Optimal convergence for the implicit space-time discretization of parabolic systems with $p$-structure”, SIAM Journal on Numerical Analysis, vol. 45, 2007, pp. 457-472.
Diening, L., Ebmeyer, C., Růžička, M.: Optimal convergence for the implicit space-time discretization of parabolic systems with $p$-structure. SIAM Journal on Numerical Analysis. 45, 457-472 (2007).
Diening, Lars, Ebmeyer, Carsten, and Růžička, Michael. “Optimal convergence for the implicit space-time discretization of parabolic systems with $p$-structure”. SIAM Journal on Numerical Analysis 45.2 (2007): 457-472.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar